# SDR SWIA201642032

- Difficulty date: March 17, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 25,479 hours, 22,972 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R1303115
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON LT WING AILERON PANEL 599AB.  R & R.  LT WING AILERON PANEL.
